# SDR COMA0460203

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 19,298 hours, 17,360 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Priority Valve
- Part number: 4622
- Part serial: 439
- Condition: Failed
- Location: Nlg
- Part time: 21,538 hours, 19,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5205 RECEIVED A GEAR DISAGREE AND NOSE DOOR WARNING AFTER TAKEOFF FROM DTW.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE NLG PRIORITY VALVE.
